# SDR DALA2024122311932

- Difficulty date: December 19, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 79,989 hours, 10,543 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3312 DOOR 3R CHECK SLIDE PRESSURE. CORRECTIVE ACTION: REPLACED SLIDE ASSY PER A330 AMM 25-61. (6567970)
